Distributions of exceedances of generalized order statistics


Bairamov I., TANIL H.

STATISTICS, vol.42, no.1, pp.67-76, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1080/02331880701580046
  • Title of Journal : STATISTICS
  • Page Numbers: pp.67-76

Abstract

Distributions of exceedance statistics based on minimal spacing of generalized order statistics are obtained in a random threshold model. As the special cases of the generalized order statistics the ordinary order statistics, Progressively Type II right censored order statistics and record values are considered. The results obtained in the paper imply previous results on exceedance statistics for the variety of models of ordered random variables.